Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 780–783 (Mi zvmmf3454)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Generalization of the linear interpolation procedure

I. L. Osipov

Moscow

Full text: PDF file (527 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 99–101

Bibliographic databases:

UDC: 519.652
MSC: Primary 65D05; Secondary 41A05, 41A63, 76N15
Received: 11.07.1988

Citation: I. L. Osipov, “Generalization of the linear interpolation procedure”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 780–783; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 99–101

Citation in format AMSBIB
\Bibitem{Osi89}
\by I.~L.~Osipov
\paper Generalization of the linear interpolation procedure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 780--783
\mathnet{http://mi.mathnet.ru/zvmmf3454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005098}
\zmath{https://zbmath.org/?q=an:0688.65005}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 99--101
\crossref{https://doi.org/10.1016/0041-5553(89)90152-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3454
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. L. Osipov, “Reconstruction of a surface that has a continuous curvature and is defined on a flat point manifold”, Comput. Math. Math. Phys., 32:9 (1992), 1239–1249  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021